# SDR ASAA2020042132656

- Difficulty date: April 17, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,484 hours, 5,224 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ENGINE FAULT CHECK ON FMC CDU ON T/C 78273000, FOUND SHORT TIME FAULT 75-30451 VBV POSITION SIGNAL DISAGREE ON #1 ENGINE. GROUNDED - YES. ON DEFERRAL.
